MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø11 125° L170 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø11 125° L170 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.112S
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported when installing the hip screw, the nail was already locked.The surgeon was not able to release the locked screw to remove and refit the nail.The locked screw blocked completely.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5.H3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned tfna fem nail ø11 125° l170 timo15 found that the lock prong assembly is broken.The broken fragments were returned for evaluation.No other defect was observed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was unable to be performed due to the post-manufacturing damage.However the assembly issues are able to confirmed with the observed conditions.The overall complaint was confirmed as the observed condition of the tfna fem nail ø11 125° l170 timo15 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument.Manufacturing date: 19-apr-2023.Expiration date: 01-apr-2033.Part number: 04.037.112s, 11mm/125 deg ti cann tfna 170mm-sterile.Lot number: 5587p57 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 04.037.912.2 lock prong, 125 degree tfna , lot number: 5827p12, lot quantity: (b)(4), production order traveler met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive, lot number: 5454p01, lot quantity: (b)(4).Two pieces were scrapped in cell at op #50, final inspection, due to surface finish-dings/scratches.Production order traveler met all inspection acceptance criteria apart from the two pieces scrapped.Part number: 21127, timoagri16.00.Lot number: 5161p61.Lot quantity: 1,721 lbs.05-mar-2026 a manufacturing record evaluation was performed for the finished device with batch number 5587p57.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 5587p57.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.What is the timing of the reported event? (pre-op, intra-op, post-op) - intra-op.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø11 125° L170 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24482050
Report Number8030965-2026-02058
Device Sequence Number10308272
Product Code HSB
UDI-Device Identifier10886982096302
UDI-Public(01)10886982096302(17)330401(10)5587P57
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.112S
Device Lot Number5587P57
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/30/2026
04/13/2026
05/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/01/2026
04/14/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown